Izvestiya of Saratov University. Mathematics. Mechanics. Informatics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. Math. Mech. Inform., 2012, Volume 12, Issue 4, Pages 27–31 (Mi isu328)  

Mathematics

Mathematical model of dynamic chaos

V. A. Podchukaev

Saratov State Academy of Law

Abstract: The problem of analytical designing on the set mathematical model of dynamic system in space of states of mathematical model accompanying it in phase space is put and solved. It is shown, that the representing point of any decision of dynamic system of a general view in space of states conditions belongs to hypersphere with the displaced centre in phase space (or to central hypersphere of variable radius equivalent to it). Analytical representation of the centre of the displacement, an explaining origin of dynamic chaos by infinite ruptures of the second sort in co-ordinates of the centre of displacement is designed. It is shown, that these ruptures are generated by transition through a zero corresponding a component of a vector of states.

Key words: dynamic system, ordinary homogeneous differential equations, hypersphere, displaced centre, dynamic chaos.

DOI: https://doi.org/10.18500/1816-9791-2012-12-4-27-31

Full text: PDF file (135 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.71

Citation: V. A. Podchukaev, “Mathematical model of dynamic chaos”, Izv. Saratov Univ. Math. Mech. Inform., 12:4 (2012), 27–31

Citation in format AMSBIB
\Bibitem{Pod12}
\by V.~A.~Podchukaev
\paper Mathematical model of dynamic chaos
\jour Izv. Saratov Univ. Math. Mech. Inform.
\yr 2012
\vol 12
\issue 4
\pages 27--31
\mathnet{http://mi.mathnet.ru/isu328}
\crossref{https://doi.org/10.18500/1816-9791-2012-12-4-27-31}
\elib{https://elibrary.ru/item.asp?id=22271148}


Linking options:
  • http://mi.mathnet.ru/eng/isu328
  • http://mi.mathnet.ru/eng/isu/v12/i4/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:368
    Full text:160
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021